A 40-year-old female asked:
Disclaimer

what can i take for pain meds? i had surgery on my arm friday & the hydrocodone makes me itch like i'm covered in tics!

1 doctor answer
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Call your: prescribing physician and ask for acute medication adjustment. It is a good possibility that you are allergic to opioids. There are many good painkillers out there to keep you comfortable. Get well soon.
Answered on May 11, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old female asked:
Dr. Robert Wilson
45 years experience Addiction Medicine
Varies: Itching and hives associated with hydrocodone may not be a true allergy, just a side effect of opiate effect. An antihistamine taken with opiates may ... Read More
1
1 thank
A member asked:
Dr. Laura McMullen
20 years experience Pediatrics
Hydrocodone : Hydrocodone is a narcotic and will show up on most drug tests. However, it is also a legal prescription medication that is used for pain relief. Spe ... Read More
A 57-year-old female asked:
Dr. Michael Roman
25 years experience Internal Medicine
Itching: can occur with infections. Several causes of this. It can be both directly or indirectly related.
1
1 thank
A 41-year-old female asked:
Dr. James Henning
49 years experience Anesthesiology
Hydroxyzine: Has sedative qualities that may add to the sedative effects of the narcotic (hcd). Since itching may reflect an underlying allergy to hcd, it's best t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month